ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A time minimising transportation problem with quality dependent time

Achary, KK and Seshan, CR (1981) A time minimising transportation problem with quality dependent time. In: European Journal of Operational Research, 7 (3). pp. 290-298.

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/0377-2217(81)90351-9

Abstract

The usual assumption made in time minimising transportation problem is that the time for transporting a positive amount in a route is independent of the actual amount transported in that route. In this paper we make a more general and natural assumption that the time depends on the actual amount transported. We assume that the time function for each route is an increasing piecewise constant function. Four algorithms - (1) a threshold algorithm, (2) an upper bounding technique, (3) a primal dual approach, and (4) a branch and bound algorithm - are presented to solve the given problem. A method is also given to compute the minimum bottle-neck shipment corresponding to the optimal time. A numerical example is solved illustrating the algorithms presented in this paper.

Item Type: Journal Article
Additional Information: Copyright of this article belong to Elsevier Science B.V.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 06 Jan 2010 05:53
Last Modified: 23 Feb 2012 06:40
URI: http://eprints.iisc.ernet.in/id/eprint/23564

Actions (login required)

View Item View Item